MathSciNet Relay Station
MathSciNet bibliographic data
MR238469 (38 #6745) 65.25
Cody, W. J. Chebyshev approximations for the Fresnel integrals. Math. Comp. 22 (1968), 450-453; suppl., ibid. 22 1968 no. 102, loose microfiche suppl., A1-B4.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement